MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 101-06545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stryker was provided with two possible catalogue / lot numbers for the fractured device: 101-06545 / hufu or 101-06540 / fdkw.If we receive additional clarifying information, the catalogue / lot number will be corrected in our next report.H3 other text : device location unknown.
 
Event or Problem Description
It was reported that a denali polyaxial screw fractured several months after implantation.Revision status is unknown.
 
Additional Manufacturer Narrative
Corrected data: b5.Additional data: d6b, h4.
 
Event or Problem Description
It was reported that approximately four months post-operatively a patient was revised to address the fracture of a denali polyaxial screw.

Brand Name
POLYAXIAL SCREW; SIZE Ø6.5X45 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18460525
Report Number3004774118-2024-00002
Device Sequence Number17921470
Product Code NKB
UDI-Device Identifier10888857002777
UDI-Public10888857002777
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101-06545
Device Lot NumberHUFU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown